Doctor insights on:
Feeling Guilty About Weaning Breastfeeding
7wks preg& feeling WAY too emotional.forgot to wish happy birthday to my hubby this morning.can't stop crying and feeling guilty.why?
Situational: I'm sorry you're having a tough time. You're reacting to biological, psychological and social issues. Your hormones are altered in pregnancy, you're only 17 and probably still adjusting to marriage. Add a baby on the way and it's easy to feel overwhelmed, emotional and forgetful. This will pass but support should help.Talk to your obstetrician and ask for a referral to a therapist for guidance. ...Read more
to say Guilt is any way I can control you and make you feel anxious doing it. Its an atypical anxiety state that you feel when you are accused of doing something you should not have done, or you didn't do something you should have. The underlying feeling you have is resentment, but that remains unexpressed as you ...Read more
Paxil (paroxetine) 30mgs for 4mos. Switched to Zoloft 1wk ago. No taper. High anxiety, crying, nauseous, no appetite, trouble sleeping. Is this Paxil (paroxetine) withdrawal?
Yes: Paxil (paroxetine) is an ssri antidepressant with a short half life of about a day. You can certainly experience withdrawal from the med, if it is stopped abruptly. Zoloft is an ssri as well and it can help alleviate the withdrawal, but it should be at an adequate dose. You should speak to your physician about your symptoms. ...Read moreSee 2 more doctor answers
Don't feel guilty - : Make some positive life changes. Talk about feelings ; address problems. Don't avoid them. Aim for 7.5 - 8 hours of sleep/ night. Daily physical activity is optimal in a green space. Eat healthfully. Cut out junk carbs, caffeine ; alcohol (or moderate). Try qi gong, tai chi, acupuncture, acupressure, homeopathy, meditation, yoga, exercise program, deep breathing exercises or progressive muscle >>. ...Read more
Went cold turkey Zoloft 200mg to Lexapro (escitalopram) 20mg. Feeling lethargic and unmotivated. How long until these feelings pass?
3-4 weeks: These medicines take at least 3,weeks to start therapeutic effect. ...Read more
I am experiencing restlessness, feeling anxious (worsened by: psychological stress) , feeling depressed (quality: feelings of despair, feelings of worthlessness, feeling smothered) and irritability. What should I do?
Anxiety/depression: You have all the classic symptoms of stress, anxiety and depression. This is very common, and it is very important you see your doctor as soon as possible. Getting help to treat your issues can be very beneficial, including therapy, counseling, and possible medications. The simple fact that you are discussing your feelings now is a first step, so make the call to see the Doctor. Best wishes! ...Read moreSee 1 more doctor answer
Babies that are on a bottle feeding aren't stronger? Aren't healthier? Im bottle feeding should I be worry or feel guilty?
Relative issue: Breast fed infants, even if breast fed for a few weeks, seem to have better life outcomes than those started on the bottle initially.There are also living immune factors that breast milk has that reduce some of babies illnesses.That said, there has been tremendous improvements in formulas in the past 3 decades and babies thrive. I think mom's have to do whatever it takes and not accept guilt for it. ...Read more
Was on pristiq (desvenlafaxine) 3 months ago, sense quitting- I STAY tired and have absolutely no emotions- happy or sad-low appetite-irritated- what 2 do?
Call doctor: You may need a higher dose, you may need to take it more frequently, you may need another medication, you may need to give the medicine a few more days. You need to call your treating physician, tell him or her your situation, and let them help you figure this out. ...Read more
Now: There is no eason for you to feel guilty. It was not your "fault" you took the medication. It was thought to have a eneficial efect in poreventing preterm deliveries of babies. While it probably did not work and caused a rare side effect in the cervix of children of mothers who were exposed. You had no reason to know there was a problem. So stop feeling guilty today! ...Read moreSee 1 more doctor answer
Does taking norethisterone causes mood swing and depression?I am taking 20mg per day.I always feel sad, depressed and emotional.
Starting 20 mg celexa (citalopram) tomorrow, weaning effxr, hopes for helping anxiety/depression. 10 mg celexa (citalopram) making me still depressed. Should i be hopeful?
Probably: Yes, hang in there. I note, however, you list being on thyroid replacement. Make sure your levels are normal. ...Read more
I ask a ? Earlier about premature ejectalation and wanting to last longer while making love! and was told about paxil, effexor, (venlafaxine) and prozac! not depr
SSRI's and climax: In many people, ssri antidepressants have the side effect of delayed orgasm. In some this would not be desirable. But it's possible the doctors were telling you about an off-label use of ssri's that could delay your own climax, since that's what you were requesting. There are non-pharmacological approaches also -- a marital & sexual therapist could assess your situation & help. ...Read more
I am constantly thinking about food, i'm scared of weight gain and eating makes me feel guilty and depressed, i used to self harm, what's wrong with me?
Been on 25mg zoloft for 8 days for depression. i feel physically better but not mentally better at all. still have racing thoughts, crying spells.
It takes some time: to get to YOUR BASELINE of mental clarity. From your above statement it seems that you are on your way! May I suggest that you give it 1-3 mos and if no improvement then.. consult you physician to discuss other prescribe options. Sometimes it does take tweaking and trying other medications that is the best fit for your situation. ...Read more
Feeling fearful, feeling suicidal, Pysch has changed medication from Pristiq (desvenlafaxine) to Seraquol & Lexapro, what changes, if any, am I too expect please ?
Expect to be helped: Those medicines are prescribed to help serious depression and anxiety. They are often successful. However, there are issues of attaining a useful daily dose for an adequate length of time. Presumably the possible -- not "expectable" -- side effects have been addressed by the doctor prescribing them. ...Read moreSee 1 more doctor answer
Started Zoloft (sertraline) for ptsd and quit self medicating with alcohol. Its been 4 days alcohol free but i'm sleeping constantly and feel exhausted.
I stopped taking Paxil (paroxetine) about two months ago for anxiety depression, I've been feeling random nausea is that normal?
Off zoloft/on Paxil (paroxetine) this week. Feel awful: can't concentrate, vry anxious, sleepy, groggy depressed. Is this bad or will it go away? Worried re weight
SSRI Discontinuation: You may be experiencing ssri discontinuation syndrome. Typical symptoms include flu-like symptoms, insomnia, nausea, imbalance, sensory disturbances, and hyperarousal. These symptoms usually are mild, last one to two weeks but can be easily addressed by a psychiatrist with a longer acting ssri antidepressant like prozac (fluoxetine). Call your doctor. ...Read moreSee 1 more doctor answer
Shame: Shame is caused by many things and is experienced very differently by different people. Sometimes people have done things they probably should feel shame about, while many others have not; they only think they should feel ashamed because an authority figure has told them to. Everyone feels shame; it's the rule and not the exception. Find a reputable psychotherapist to speak with in a safe place. ...Read moreSee 1 more doctor answer
Breastfeeding is providing nutrition to an infant using breat milk either directly by infant latching and sucking on the nipple or by feeding via bottle with expressed breast milk (when baby has difficulty suckling). Breast milk is the best milk for any baby but ...Read more
- Talk to a doctor live online for free
- Feeling guilty about weaning breastfeeding at 6 months
- Symptoms of depression feeling worthless guilty
- Can feeling guilty cause health problems?
- Ask a doctor a question free online
- Breastfeeding weaning pain
- Weaning from breastfeeding and pms
- Weaning from breastfeeding at 6 months
- Can you reverse weaning a baby from breastfeeding?
- Talk to a pediatrician online